Some novel correlation coefficients of spherical fuzzy setswith their application in pattern recognition
รหัสดีโอไอ
Creator Abdul Haseeb Ganie
Title Some novel correlation coefficients of spherical fuzzy setswith their application in pattern recognition
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2565
Journal Title Songklanakarin Journal of Science an Technology (SJST)
Journal Vol. 44
Journal No. 3
Page no. 636-645
Keyword correlation coefficient, picture fuzzy set, spherical fuzzy set, linguistic hedge, pattern recognition
URL Website https://rdo.psu.ac.th/sjst/index.php
ISSN 0125-3395
Abstract A spherical fuzzy set is a generalization of picture fuzzy sets, intuitionistic fuzzy sets, and fuzzy sets in which thesquare sum of the membership, non-membership, and neutrality values is at most one. The correlation coefficient is a crucial toolin fuzzy/non-standard fuzzy theory and has been applied in various fields such as clustering, pattern recognition, medicaldiagnosis, decision-making, etc. The existing correlation coefficients for spherical fuzzy sets give only the correlation degree anddo not express the nature or direction of correlation between the spherical fuzzy sets. So, in this study, we propose twocorrelation coefficients for spherical fuzzy sets, which not only give the strength of correlation between two spherical fuzzy setsbut also tell us whether the two spherical fuzzy sets are positively correlated or negatively correlated. We also discuss severalproperties of these correlation coefficients. We apply these correlation coefficients to solve a pattern recognition problem in thespherical fuzzy environment and compare the results with some existing measures.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ